MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION CAPIOX FX25 HOLLOW FIBER OXYGENATOR AF; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO MEDICAL CORPORATION CAPIOX FX25 HOLLOW FIBER OXYGENATOR AF; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided a2: age & date of birth: requested, not provided a3a: sex: requested, not provided a3b: gender: requested, not provided a4: weight: requested, not provided a5: ethnicity: requested, not provided a6: race: requested, not provided d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e1: reporter name : requested, unknown e1: phone number: requested, unknown e2: health professional: unknown e3: occupation: unknown g4: 510k #: k130520 the actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.However, a photograph of the actual device was returned for evaluation.Confirmation of the provided image confirmed that the water port (outlet side) of the oxygenator had been broken off.It was not possible to confirm the condition of the broken area (to see whether there was elongation, molding defect, etc.) from the image.Manufacturing record and the shipping inspection record of the actual sample; no anomaly was found.Past complaint file of the involved product code/lot # , had no other similar complaint reported.Based on the investigation result, no anomaly was found in the manufacturing records of the actual sample.Since the actual sample could not be investigated, the cause of occurrence could not be clarified.The instructions for use (ifu) (capiox fx25) of ashitaka factory includes the following information.Do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off.If the product is dropped during set-up, do not use it.Replace with another device.Terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
The user facility reported that the involved capiox fx25 device had deformed connectors to the heater cooler.The event occurred during set-up.There are no delays.The surgery was completed successfully.There was no patient issue and no blood loss reported.The product was changed out.

Brand Name
CAPIOX FX25 HOLLOW FIBER OXYGENATOR AF
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key19140777
Report Number9681834-2024-00065
Device Sequence Number18101359
Product Code DTZ
UDI-Device Identifier04987350701084
UDI-Public04987350701084
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue Number1CX*FX25W
Device Lot Number230427
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown